# SDR SWIA201332716

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 26,332 hours, 21,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY LIGHT AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 6380)  REPLACED FLOOR LEVEL GREEN EMERGENCY EXIT SIGN AT MAIN CABIN DOOR.
